# SDR SWAA2022030482073

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON; HORIZ. SEAL RETAINER IS CRACKED. / REMOVED CRAKED SEAL RETAINER LT WING UPPER TE PANEL JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 89813U 04-07-19 LEAD 28 07APR19 REPLACED LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON; HORIZ. SEAL RETAINER IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25 89813U 04-08-19
